RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 17, Issue 7  

Algebra


Local solarity of suns in normed linear spaces
A. R. Alimov
3
Automorphisms of stable linear groups over commutative local rings with $1/2$
A. S. Atkarskaya
15
Endomorphism rings of rigid almost completely decomposable Abelian groups
E. A. Blagoveshchenskaya
31
Automorphisms of Chevalley groups of type $G_2$ over local rings without $1/2$
E. I. Bunina, P. A. Veryovkin
49
Positive definite functions as an instrument of mathematical analysis
E. A. Gorin
67
Improved bounds for the number of occurrences of elements in linear recurrence sequences over Galois rings
O. V. Kamlovskii
97
Orthogonal graded completion of graded semiprime rings
A. L. Kanunnikov
117
On the representation of finite rings by matrices over commutative rings
A. Mekei
151
New properties of the Lie algebra variety $\mathbf N_2\mathbf A$
S. P. Mishchenko, Y. R. Fyathutdinova
165
Cascade connections and triangular products of linear automata
B. Plotkin, T. Plotkin
175
On convex subgroups of groups with the interpolation property
E. E. Shirshova
187
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020